Equivariant Zariski Structures

Vinesh Solanki

Research output: Contribution to journalArticle (Academic Journal)peer-review

112 Downloads (Pure)

Abstract

A new class of noncommutative k-algebras (for k an algebraically closed field) is defined and shown to contain some important examples of quantum groups. To each such algebra, a first-order theory is assigned describing models of a suitable corresponding geometric space. Model-theoretic results for these geometric structures are established (uncountable categoricity, quantifier elimination to the level of existential formulas) and that an appropriate dimension theory exists, making them Zariski structures.
Original languageEnglish
Pages (from-to)786-804
Number of pages18
JournalJournal of the London Mathematical Society
Volume91
Issue number3
DOIs
Publication statusPublished - 19 May 2015

Fingerprint

Dive into the research topics of 'Equivariant Zariski Structures'. Together they form a unique fingerprint.

Cite this